# SDR FDEA201311142777

- Difficulty date: November 14, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 72,685 hours, 16,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORRODED.  REPAIRED BY SECTIONAL REPLACEMENT IAW SRM 53-00-52, FIGURE 201, REPAIR 1, REVISION 53. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 118.
